# SDR SWAA2020061090600

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 8,516 hours, 3,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT TEST BAD, RED LIGHT ILLUMINATES WHEN TESTED. ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS )  REPLACED BATTERY IN FWD O/B FLASHLIGHT REF AMM 25-64-00. OPS CHECKS GOOD.
